# SDR USAA2012052200008

- Difficulty date: May 18, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 33,581 hours, 19,708 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 10505
- Condition: Faulty
- Location: Nlg Steering
- Part time: 41,591 hours, 17,916 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WHEEL NOSE WHEEL STEERING FAULT (AIRBORNE) RESET AS PER MEL.  REMOVED AND REPLACED 4GC NOSE WHEEL STEERING FEEDBACK SENSOR AS PER AMM 32-15-19.  OPS CHECKED GOOD.
